• 6 months ago

    Side effects of Nexium?

    So, I've been dealing with a lot of heartburn lately and my doctor suggested that I start taking Nexium once a day for 14 days to see if that provides any relief.

    I started taking it on Tuesday (the 13th) and once I'd gotten a couple of doses in my system, I started having stomach pain, nausea, dry mouth, headaches and the increased urge to go to the bathroom (it's not diarrhea; stool is same as it always is, I just have to go more often); I also had a case of the chills earlier today as well.

    Does anyone know for sure if these issues are listed as potential side effects of Nexium? I looked it up and some sites listed only the nausea and dry mouth as side effects, but other sites listed the pain, nausea, dry mouth and headaches as common side effects, with chills being listed as a less common, but still possible, side effect of the medicine.

    I'm essentially just wondering if I should switch to a different medication, because these side effects are rather bothersome, or if the issues are from something else....